# SDR CALA2025022000399

- Difficulty date: February 5, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N37263
- Make and model: Boeing 737824
- Aircraft serial: 31583
- Aircraft time: 73,142 hours, 25,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 355258
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, EMERGENCY LIGHT BATTERY PACK M1675 FAILS CAPACITY CHECK (REF: AAR NR 1000028948) REMOVED AND REPLACED EMERGENCY BATTERY PACK M1675 IAW B737 AMM 33-51-06-960-805. OPS TEST GOOD.
